MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 5; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 5; HIP CEMENTLESS STEM
Catalog Number 01.39.205
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 08/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 august 2019.Lot 166780: (b)(4) items manufactured and released on 08-mar-2017.Expiration date: 2022-02-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a subsided stem.The surgeon revised the head and stem almost 9 months after primary.The surgery was completed successfully.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 5
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9086481
Report Number3005180920-2019-00770
Device Sequence Number2775291
Product Code LZO
UDI-Device Identifier07630030885655
UDI-Public07630030885655
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2022
Device Catalogue Number01.39.205
Device Lot Number166780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2019
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;